# SDR GTIA2017062001993

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 34,353 hours, 19,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTED IN AFT CABIN.  PERFORMED TSM 05-50-00, RAN THE NR 1 AND 2 ENGINES, AND APU WITH PACKS. NO ODORS DETECTED. ACFT OK FOR SERVICE.
